# SDR ASAA2019030528483

- Difficulty date: March 5, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 25,227 hours, 8,295 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FD ON FO SIDE. GROUNDED - YES. REL PER MEL 34-12D FO FD INOP AND 22-99B AUTOLAND NOT AUTHORIZED AND 34-99B CAT III HGS NOT AUTH. REFER TO LOG 12044905, F/O'S FD OPS NORMAL PER FIM 22-11 TASK 801 CLEARS MELS 34-12D, 22-99B AND 34-99B.
